I’m loving some of things I’m reading here. I just posted about my issues getting off Lexapro and that I’ve been having funny flashing, electrical-like jolts and zaps. And after doing a little research (very little!), it comes up all over the internet that what I’m feeling is exactly what others getting off Lex have experienced. NOBODY tells you this is what you can expect. You end up finding it out on your own. Thankfully, I read further that these discontinuation effects subside in about two weeks. It’s been a week free of the drug now, so I’m hoping soon it will all pass. I also posted this: “From what I’m reading here (and reading elsewhere), it seems amazing how easily these drugs (in my case, Lexapro), get handed out. Some of the things I read I dare say are criminal. But I think it is up to John and Jane Q Public to become better informed and more wary about doctors quickly handing out meds. I took Lexapro for a year and now weened off. I started the ween and double-checked with my PA that my schedule for the ween would be appropriate. He said it sounded fine. I stuck to it and got off the drug (10mgs) within about 3 weeks. But nobody told me what I was going to experience after being off the drug. This is the reason I ended up here. I got online suspecting some strange things I’ve been experiencing in the past 7 days or so might be attributable to being off Lexapro. And I’ll be damned if what I read isn’t exactly what I’m experiencing. Again, I really believe doctors should be more forthcoming about drug experiences. But we as patients I do believe have to take the initiative because they (the doctors) are not going to. In other words, it’s the informed consumer that ends up protecting him/herself or those they are guardian of.” Anyhow, good luck to all. Stay vigilant, awake and aware. There are problems–and there are solutions to those problems–that’s the GOOD news!